# SDR AALA20021113

- Difficulty date: July 31, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT 6E EMERGENCY EXIT PATH LIGHTING INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHTING CONNECTOR AT SEAT 6E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
